May 22, 2006
From 1998 to 2006, I was the Viracept/Combivir regimen with excellent lab results. I experienced moderate GI side effects, gas diarrhea, etc. Over the years, I took "breaks." Well my Doctor felt that swtiching me to the Sustiva/Truvada reg would allow for better adherence. I simply can not tolerate the side effects. Can I switch back or have I burned a bridge?
| Response from Dr. Henry
If you have not developed any resistance over the years to Combivir/Viracept then often you could be successfully switched back. There are a wide range of other protease inhibitor (often with ritonavir boosting) options to consider as well in situations like you describe. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chances Of Getting Hiv Or Std From Prostitute With A Condom
- Lemons And Hiv
- Neuropathy Swelling Feet
- How Long Should A Person Wait After Intercourse To Get An Hiv Test?
- People Diagnosed With Hiv Or Aids Suffered From Prejudice Or Discrimination
- I Have A White Patch Inside My Lips Could I Have Hiv
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.